# SDR SWAA2023031616141

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,931 hours, 12,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP<[01] DURING T/S FOUND EMERGENCY BATTERY PACKS DEFECTIVE AT POSITIONS M2335; M1676 AND M1671 PER REF. WDM 33-51-11;[02] REMOVED & INSTALLED SERVICEABLE BATTERY PACKS FOR POSITION M2335; M1676 AND M1671 PER B737 AMM 33-51-06-960-805.;[03] PERFORMED INSTALLATION TEST OF THE (3EA) BATTERY PACKS; TEST PASS. REF. TO AMM 33-51-06-960-805.;[04] VERIFIED STEP 1 THRU 3
